MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. MEDEX MICRO BORE EXTENSION SETS; FILTER, INFUSION LINE

SMITHS MEDICAL ASD, INC. MEDEX MICRO BORE EXTENSION SETS; FILTER, INFUSION LINE
Model Number FS116
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/30/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned to smiths medical.A sample was test for leakage by manually introducing water using a syringe.The sample present leakage by one of the side of the filter.It was observed that the filter is open in one side where should be welded.It present damaged which may indicate a wrong handling of the part.Dhr review was executed and no discrepancies were observed during the manufacturing of reports lot 4068818.The lot used of filter p1123-07 was 6447/20, no defects were reported on this lot of filter.Complaint is confirmed due to sample return present leakage at filter, however root cause is not attributable to manufacturing.Supplier notification was issued on 29-jun-21 to supplier borla.
 
Event or Problem Description
It was reported that the picu has had "7-8+" occurrences of cracked/leaking filters from the same lot, so 9 files created.No patient injury was reported.

Brand Name
MEDEX MICRO BORE EXTENSION SETS
Common Device Name
FILTER, INFUSION LINE
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6250 shier rings road
dublin OH 43016
Manufacturer (Section G)
SMITHS MEDICAL ASD, INC.
6250 shier rings road
dublin OH 43016
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key13535607
Report Number3012307300-2022-03402
Device Sequence Number4063389
Product Code FPB
UDI-Device Identifier10351688510969
UDI-Public10351688510969
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K860803
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/15/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/09/2023
Device Model NumberFS116
Device Catalogue NumberFS116
Device Lot Number4068818
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/03/2021
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/27/2021
Initial Report FDA Received Date02/15/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/06/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown